# SDR USAASB00022

- Difficulty date: January 25, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N225US
- Make and model: Boeing 737201
- Aircraft serial: 21667
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT, IN THE FORWARD CEILING, CYCLING ON AND OFF.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
